Alert archive / Minnesota / River Flood Warnings in 2014

River Flood Warning 48, NWS Grand Forks, ND

July 6, 2014Kittson County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Jul 6, 2014, 9:35 PM CDT for Kittson County, Minnesota. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Jul 6, 2014, 9:35 PM CDT (02:35 UTC)
Expired
Jul 9, 2014, 1:00 PM CDT
In force
63 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Kittson County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Two Rivers River at Hallock (HLLM5).

Action stage
800 ft
Minor stage
802 ft
Moderate stage
806 ft
Major stage
810 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WGUS43 KFGF 070235
FLWFGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
935 PM CDT SUN JUL 6 2014

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
   FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA...

  NEW FLOODING IS FORECAST TO OCCUR AT...
  *  HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY.

  A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION 
  WILL BE ISSUED SHORTLY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC069-070335-
/O.NEW.KFGF.FL.W.0048.140707T0235Z-140709T1800Z/
/HLLM5.1.ER.140707T0145Z.140707T1200Z.140708T1200Z.NO/
935 PM CDT SUN JUL 6 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
 NEW FLOOD WARNING FOR...
* ...HALLOCK...ON THE TWO RIVERS RIVER.
* UNTIL WEDNESDAY AFTERNOON.
* AT 9:00 PM SUNDAY THE STAGE WAS 802.0 FEET. 
* MINOR FLOOD STAGE IS 802.0 FEET.
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 802.5 FEET BY 
  MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MID-MORNING.

&&

LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667

$$
4 follow-up statements
008 
WGUS83 KFGF 070240
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
940 PM CDT SUN JUL 6 2014

...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY

...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-070310-
/O.CAN.KFGF.FL.W.0036.000000T0000Z-140708T0336Z/
/DILM5.1.ER.140617T2130Z.140623T1600Z.140707T0050Z.NO/
940 PM CDT SUN JUL 6 2014

THE FLOOD WARNING IS CANCELLED FOR...
* ...DILWORTH...ON THE BUFFALO RIVER.
* AT 8:30 PM SUNDAY THE STAGE WAS 12.0 FEET. 
* FELL BELOW FLOOD STAGE AT 7:50 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TUESDAY 
  MID-MORNING.
* IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                MON    TUE    WED    THU    FRI    SAT    SUN
(MONTH/DAY)         07/07  07/08  07/09  07/10  07/11  07/12  07/13

BUFFALO RIVER
  DILWORTH          10.9   10.1    9.6    9.2    8.6    8.1    7.8


LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650


$$

MNC069-081440-
/O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/
/HLLM5.1.ER.140707T0145Z.140707T1200Z.140708T1200Z.NO/
940 PM CDT SUN JUL 6 2014

THE FLOOD WARNING CONTINUES FOR...
* ...HALLOCK...ON THE TWO RIVERS RIVER.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 802.0 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 802.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 802.5 FEET SOMETIME 
  MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MID-MORNING.
* THE RIVER IS FORECAST TO CREST AT 802.5 ON MONDAY MID-MORNING 
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE...
  MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL 
  STAGE.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                MON    TUE    WED    THU    FRI    SAT    SUN
(MONTH/DAY)         07/07  07/08  07/09  07/10  07/11  07/12  07/13

TWO RIVERS RIVER
  HALLOCK          802.4  801.5  800.4  799.5  798.9  798.5  798.1


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
970 
WGUS83 KFGF 071439
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
939 AM CDT MON JUL 7 2014


...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY
 
.RECENT HEAVY RAINS HAS KEPT THE TWO RIVERS RIVER AT HALLOCK JUST
ABOVE FLOOD STAGE. THE WARNING WILL CONTINUE UNTIL AFTER THE
FLOOD WAVE MOVES DOWN STREAM.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC069-081439-
/O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/
/HLLM5.1.ER.140707T0145Z.140707T1800Z.140708T1200Z.NO/
939 AM CDT MON JUL 7 2014

THE FLOOD WARNING CONTINUES FOR...
* ...HALLOCK...ON THE TWO RIVERS RIVER.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 802.3 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 802.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MID-MORNING.
* THE RIVER IS FORECAST TO CREST AT 802.4 FEET ON MONDAY EARLY 
  AFTERNOON DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE...
  MINOR. CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED. BANKFULL 
  STAGE.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         07/08  07/09  07/10  07/11  07/12  07/13  07/14

TWO RIVERS RIVER
  HALLOCK          802.0  800.9  799.9  799.2  798.7  798.3  798.0


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
696 
WGUS83 KFGF 080036
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
736 PM CDT MON JUL 7 2014


...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC069-091236-
/O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/
/HLLM5.1.ER.140707T0145Z.140707T1245Z.140708T1200Z.NO/
736 PM CDT MON JUL 7 2014

THE FLOOD WARNING CONTINUES FOR...
* ...HALLOCK...ON THE TWO RIVERS RIVER.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 802.0 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 802.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MID-MORNING.
* IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE...
  MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL 
  STAGE.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         07/08  07/09  07/10  07/11  07/12  07/13  07/14

TWO RIVERS RIVER
  HALLOCK          801.7  801.0  800.3  799.6  799.0  798.5  798.1


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
262 
WGUS83 KFGF 080440
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1140 PM CDT MON JUL 7 2014

...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC069-080510-
/O.CAN.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/
/HLLM5.1.ER.140707T0145Z.140707T1245Z.140708T0007Z.NO/
1140 PM CDT MON JUL 7 2014

THE FLOOD WARNING IS CANCELLED FOR...
* ...HALLOCK...ON THE TWO RIVERS RIVER.
* AT 11:00 PM MONDAY THE STAGE WAS 801.6 FEET. 
* FELL BELOW FLOOD STAGE AT 7:07 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 800.9 FEET BY 
  WEDNESDAY MID-MORNING.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         07/08  07/09  07/10  07/11  07/12  07/13  07/14

TWO RIVERS RIVER
  HALLOCK          801.2  800.8  800.3  799.6  799.0  798.5  798.1


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:52 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 6, 6:52 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
652 PM CDT SUN JUL 6 2014

.UPDATE...
ISSUED AT 652 PM CDT SUN JUL 6 2014

CUMULUS STARTING TO THIN OUT ALREADY WHICH SHOULD LEAVE THE FA
WITH LITTLE CLOUD COVER FOR A WHILE. GOOD BATCH OF MID LEVEL
CLOUDS UP IN SOUTHEAST SASKATCHEWAN DOWN INTO EASTERN MT THAT WILL
MOVE INTO THE WESTERN FA LATE THIS EVENING. THERE ARE SOME SHOWERS
AND TSTMS ASSOCIATED WITH THESE CLOUDS THAT MAY ALSO HOLD TOGETHER
AS THEY MOVE EAST. LATEST MODELS SEEM TO SHOW A SLIGHTLY BETTER
CHANCE OF THESE HOLDING TOGETHER AS THEY TRACK ALONG A KMOT TO
KFAR LINE AFTER MIDNIGHT. WILL KEEP AN EYE ON THE PROGRESSION OF
THESE ECHOES OVER THE NEXT FEW HOURS AND SEE IF ANY BETTER TIMING
OR COVERAGE AREA CAN BE INSERTED INTO THE FORECAST. FOR NOW
FORECAST IS FINE AND NO CHANGES ARE PLANNED. THERE HAVE ALSO BEEN
A FEW SPOTTY SHOWERS DROPPING DOWN INTO THE FA AROUND THE LAKE OF
THE WOODS. HOWEVER THESE HAVE BEEN DRYING UP AS THEY MOVE
SOUTHWARD SO NOT PLANNING ON ADDING ANY SHOWERS FOR THESE EITHER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 322 PM CDT SUN JUL 6 2014

IMPRESSIVE UPPER LEVEL LOW IN NRN SASK WILL MOVE INTO NRN MANITOBA
TONIGHT AND THEN DROP SOUTH-SOUTHEAST INTO NW ONTARIO MONDAY
AFTERNOON. AS IT DOES UPPER LEVEL TROUGH WILL SWING SOUTH ACROSS
THE FORECAST AREA MONDAY AFTN. 500 MB COLD POOL WITH -16C AIR WILL
DROP INTO NRN VALLEY/NW MN BY 00Z TUES. ENOUGH SFC HEATING AND
COOL AIR ALOFT TO GENERATE MUCAPES IN THE 1500 TO 2000 J/KG RANGE.
DO EXPECT SOME SCATTERED CONVECTION MONDAY MORNING MOVING IN FROM
THE NORTHWEST (REMAINS OF ACTIVITY NOW IN SASK) BUT MORE NUMEROUS
SHOWERS/STORMS WILL FORM MON AFTN SO A LIKELY POP IDEA MOST AREAS
SEEMS REASONABLE. COOLER AIR ALOFT COULD LEAD TO ISOLD HAILERS.
ACTIVITY WILL DIMINISH WITH THE SETTING SUN MONDAY NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 322 PM CDT SUN JUL 6 2014

A WEAK SHORT WAVE MOVING SOUTH ON BACKSIDE OF UPPER TROUGH
COMBINED WITH COOL AIR ALOFT AND SOME SUN WILL CREATE ISOLD
SHOWER/TSTM ACTIVITY TUESDAY...BEFORE HIGH PRESSURE BUILDS IN TUES
NIGHT-WED WITH DRY WEATHER.

WEDNESDAY NIGHT THROUGH SUNDAY...12 UTC GFS/ECMWF ARE IN GOOD
AGREEMENT...BOTH SHOWING A LARGE 500 HPA TROUGH MOVE ACROSS SOUTHERN
CANADA LATE IN THE WEEK. ASSOCIATED COLD FRONT SWEEPS ACROSS THE
NORTHERN PLAINS THURSDAY NIGHT INTO FRIDAY...BRINGING THE BEST CHANCE
OF WIDESPREAD SHOWERS AND THUNDERSTORMS. STRONG FORCING ALOFT
COMBINED WITH 850 HPA JET AROUND 30 TO 35 KTS AND MODEST MOISTURE
ADVECTION AHEAD OF THE FRONT COULD RESULT IN SEVERE CONVECTION...BUT
WAY TOO EARLY TO PINPOINT TIME AND LOCATION. THE THURSDAY BEFORE AND
SATURDAY/SUNDAY AFTER THE CONVECTIVE EVENT LOOK MOSTLY DRY WITH SFC
HIGH PRESSURE DOMINATING THE REGIONAL WEATHER PATTERN. DAY TO DAY
TEMPERATURE SWINGS LIKELY TO BE MINIMAL WITH HIGHS IN THE UPPER 70S
TO LOWER 80S AND LOWS IN THE 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 652 PM CDT SUN JUL 6 2014

WITH THE CUMULUS FADING SKIES SHOULD BE MAINLY CLEAR FOR A FEW
HOURS EARLY THIS EVENING WITH DIMINISHING WINDS. OTHERWISE THE
MID CLOUDS TO THE WEST AND NW SHOULD MAKE THEIR WAY INTO THE AREA
AROUND OR AFTER MIDNIGHT AND LAST INTO MON MORNING. NOT SURE HOW
MUCH OR IF ANY SHOWER ACTIVITY WILL HOLD TOGETHER BUT DID MENTION
VCSH AFTER MIDNIGHT AT KFAR. IF SUN CAN BREAK THROUGH BY MID TO
LATE MORNING AND PROVIDE SOME HEATING THERE SHOULD BE MORE CUMULUS
DEVELOPMENT BY LATE MORNING INTO THE AFTERNOON. AT THIS POINT WILL
JUST MENTION SOME AFTERNOON VCTS AT THE TAF SITES.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...GODON
SHORT TERM...RIDDLE
LONG TERM...RIDDLE/ROGERS
AVIATION...GODON
Hazardous weather outlook, Jul 6, 6:53 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
653 AM CDT SUN JUL 6 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
653 AM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND STORMS ARE POSSIBLE MAINLY THIS MORNING IN
WESTERN MINNESOTA...BUT SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE SHOWERS AND STORMS MAY DEVELOP ONCE AGAIN ON MONDAY...WITH A
FEW STRONG TO LOCALLY SEVERE STORMS POSSIBLE BY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DK

In the hours before

Local storm report, Jul 6, 7:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
759 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     7 SE HILLSBORO          47.33N 96.96W
07/05/2014                   TRAILL             ND   PUBLIC

            THE TOP 4 FEET OF TWO 40 FOOT EVERGREEN TREES BROKEN OFF.
            ALSO AN OLDER TREE BLOWN DOWN.

&&

TGRAFENA
Local storm report, Jul 6, 8:11 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     5 SW CHAMBERLAIN        46.85N 94.80W
07/06/2014                   HUBBARD            MN   PUBLIC

            MULTIPLE TREES BLOWN DOWN ON THE EAST SIDE OF WOLF LAKE

&&

TGRAFENA
Local storm report, Jul 6, 8:14 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
814 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             5 NE GARDNER            47.19N 96.89W
07/06/2014  E1.00 INCH       CASS               ND   PUBLIC

            SMALL BRANCHES BLOWN DOWN IN YARD AND LAWN FURNITURE
            SCATTERED ABOUT.

&&

VGODON
Local storm report, Jul 6, 9:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             2 SE ERDAHL             45.97N 95.79W
07/06/2014  E1.00 INCH       GRANT              MN   PUBLIC

&&

TGRAFENA
Local storm report, Jul 6, 9:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             2 SE ELBOW LAKE         45.97N 95.95W
07/06/2014  E0.88 INCH       GRANT              MN   PUBLIC

&&

TGRAFENA
Local storm report, Jul 6, 9:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
916 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     BADGER                  48.78N 96.02W
07/05/2014  E60.00 MPH       ROSEAU             MN   PUBLIC

            OBSERVER NOTED VERY STRONG WINDS LIFTING SHINGLES

0602 PM     HAIL             13 ESE GREENBUSH        48.63N 95.92W
07/05/2014  E1.00 INCH       ROSEAU             MN   PUBLIC

            ALSO ABOUT 4NNE OF HOMOLKA.

0610 PM     HAIL             17 ESE GREENBUSH        48.60N 95.84W
07/05/2014  E1.00 INCH       ROSEAU             MN   PUBLIC

            4ENE OF HOMOLKA.

0658 PM     HAIL             7 NW FOURTOWN           48.35N 95.44W
07/05/2014  E1.75 INCH       BELTRAMI           MN   PUBLIC

            THE HAIL STARTED SMALL AND ENDED BIG

0815 PM     HAIL             12 W SHOOKS             47.87N 94.70W
07/05/2014  E1.00 INCH       BELTRAMI           MN   PUBLIC

0845 PM     HAIL             3 WNW BLACKDUCK         47.74N 94.61W
07/05/2014  M1.00 INCH       BELTRAMI           MN   EMERGENCY MNGR

            NORTH SHORE OF BLACKDUCK LAKE.

0848 PM     HAIL             2 S BLACKDUCK           47.70N 94.55W
07/05/2014  E1.00 INCH       BELTRAMI           MN   PUBLIC

1105 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E1.25 INCH       OTTER TAIL         MN   TRAINED SPOTTER

1109 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E0.88 INCH       OTTER TAIL         MN   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

1115 PM     TSTM WND DMG     3 SE FINLEY             47.48N 97.79W
07/05/2014                   STEELE             ND   LAW ENFORCEMENT

            LOCATION 3 MILES SOUTH AND EAST OF FINLEY. ONE SHED BLOWN
            OVER. HALF OF ROOF MISSING ON ANOTHER SHED. CROPS LAID
            FLAT DUE TO WINDS. REPORTED BY STEELE CTY SHERIFF. TIME
            APPROXIMATE.

1115 PM     TSTM WND DMG     6 NE HOPE               47.39N 97.63W
07/05/2014                   STEELE             ND   PUBLIC

            YARD LIGHT POLE SNAPPED ON FARMSTEAD. TIME APPROXIMATE.

1133 PM     HAIL             11 E DETROIT LAKES      46.81N 95.61W
07/05/2014  E1.00 INCH       BECKER             MN   PUBLIC

            A FEW HAIL STONES THE SIZE OF A QUARTER.

1135 PM     TSTM WND DMG     7 SE HILLSBORO          47.33N 96.96W
07/05/2014                   TRAILL             ND   PUBLIC

            THE TOP 4 FEET OF TWO 40 FOOT EVERGREEN TREES BROKEN OFF.
            ALSO AN OLDER TREE BLOWN DOWN.

1150 PM     HAIL             6 NE PAGE               47.22N 97.48W
07/05/2014  E1.00 INCH       CASS               ND   PUBLIC

            ALSO SOME SMALL BRANCHES BLOWN DOWN.

1215 AM     HAIL             5 NE GARDNER            47.19N 96.89W
07/06/2014  E1.00 INCH       CASS               ND   PUBLIC

            SMALL BRANCHES BLOWN DOWN IN YARD AND LAWN FURNITURE
            SCATTERED ABOUT.

1230 AM     HAIL             MAIDA                   49.00N 98.36W
07/06/2014  E2.75 INCH       CAVALIER           ND   TRAINED SPOTTER

1230 AM     FUNNEL CLOUD     2 N MOUNT CARMEL        48.96N 98.39W
07/06/2014                   CAVALIER           ND   EMERGENCY MNGR

            CAMPERS AT THE MOUNT CARMEL RECREATION AREA CAMPGROUND
            REPORTED OBSERVING A FUNNEL CLOUD WITHIN THE LIGHTNING
            BUT COULD NOT TELL IF IT REACHED THE GROUND. TIME AND
            LOCATION ESTIMATED FROM RADAR.

1230 AM     HAIL             13 N LANGDON            48.95N 98.37W
07/06/2014  M4.00 INCH       CAVALIER           ND   EMERGENCY MNGR

            PICTURE RECEIVED OF A HAIL STONE NEXT TO A TAPE
            MEASURE...HAIL STONE WAS 45 MINUTES OLD WHEN THE PICTURE
            WAS TAKEN. SOFTBALL SIZED HOLES OBSERVED IN THE GRASS.
            WINDSHIELDS TOTALLY BUSTED OUT...MAJOR DAMAGE TO THE
            SIDING OF THE HOUSE...AND MAJOR CROP DAMAGE. TIME
            ESTIMATED FROM RADAR.

1245 AM     HAIL             4 NE VANG               48.95N 98.06W
07/06/2014  E2.75 INCH       CAVALIER           ND   TRAINED SPOTTER

1245 AM     TSTM WND DMG     10 E WAUBUN             47.18N 95.73W
07/06/2014                   MAHNOMEN           MN   LAW ENFORCEMENT

            TREES BLOWN OVER COUNTY ROAD 144. TIME AND EXACT LOCATION
            ARE ESTIMATED FROM RADAR.

1255 AM     HAIL             WEST FARGO              46.87N 96.90W
07/06/2014  E1.00 INCH       CASS               ND   BROADCAST MEDIA

            VIA VALLEY NEWS LIVE FACEBOOK.TIME ESTIMATED FROM RADAR.

1255 AM     HAIL             WEST FARGO              46.87N 96.90W
07/06/2014  E0.88 INCH       CASS               ND   PUBLIC

            VIA SOCIAL MEDIA.

0100 AM     HAIL             3 W WALHALLA            48.92N 97.98W
07/06/2014  E1.75 INCH       CAVALIER           ND   BROADCAST MEDIA

            FROM VALLEY NEWS LIVE FACEBOOK.

0109 AM     TSTM WND GST     7 NW CAVALIER           48.87N 97.73W
07/06/2014  M81.00 MPH       PEMBINA            ND   CO-OP OBSERVER

            VIA PERSONAL WEATHER STATION. ALSO REPORTED MANY TREE
            TOPS BROKEN OFF. TIME ESTIMATED.

0115 AM     HAIL             HITTERDAL               46.98N 96.26W
07/06/2014  E1.00 INCH       CLAY               MN   PUBLIC

0125 AM     HAIL             3 W LAKE PARK           46.88N 96.16W
07/06/2014  E1.25 INCH       BECKER             MN   PUBLIC

0140 AM     TSTM WND DMG     10 E NEW YORK MILLS     46.52N 95.16W
07/06/2014                   OTTER TAIL         MN   PUBLIC

            HORSE SHED BLOWN OVER. VIA FACEBOOK.

0145 AM     TSTM WND DMG     5 SW CHAMBERLAIN        46.85N 94.80W
07/06/2014                   HUBBARD            MN   PUBLIC

            MULTIPLE TREES BLOWN DOWN ON THE EAST SIDE OF WOLF LAKE

0155 AM     HAIL             5 ESE PELICAN RAPIDS    46.54N 95.99W
07/06/2014  E1.00 INCH       OTTER TAIL         MN   PUBLIC

            REPORTED AT STAR LAKE

0230 AM     HAIL             10 SW HALLOCK           48.66N 97.10W
07/06/2014  E1.75 INCH       KITTSON            MN   CO-OP OBSERVER

            SEVERAL DENTS ON VEHICLE. TIME APPROXIMATE.

0240 AM     HAIL             STAR LAKE               46.53N 95.81W
07/06/2014  E0.75 INCH       OTTER TAIL         MN   BROADCAST MEDIA

            VIA VALLEY NEWS LIVE FACEBOOK. TIME ESTIMATED FROM RADAR.

0240 AM     TSTM WND DMG     SEBEKA                  46.63N 95.09W
07/06/2014                   WADENA             MN   CO-OP OBSERVER

            TWO 8-INCH DIAMETER TREES DOWN. TIME APPROXIMATE.

0302 AM     HAIL             RUTLAND                 46.05N 97.51W
07/06/2014  E1.00 INCH       SARGENT            ND   TRAINED SPOTTER

            PEA TO QUARTER SIZE.

0310 AM     HAIL             3 SE CAYUGA             46.05N 97.34W
07/06/2014  E1.00 INCH       SARGENT            ND   PUBLIC

0315 AM     TSTM WND DMG     4 S WADENA              46.38N 95.13W
07/06/2014                   WADENA             MN   EMERGENCY MNGR

            REPORT OF A FEW TREES DOWN BETWEEN WADENA AND HEWITT

0340 AM     HAIL             2 SE ELBOW LAKE         45.97N 95.95W
07/06/2014  E0.88 INCH       GRANT              MN   PUBLIC

0355 AM     HAIL             2 SE ERDAHL             45.97N 95.79W
07/06/2014  E1.00 INCH       GRANT              MN   PUBLIC

&&

TGRAFENA

Nearby

River Flood Warnings in Minnesota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.